# SDR UALA2010121604601

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 59,099 hours, 10,657 cycles
- Engine: Pwa PW4077
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 568129117003
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CTR RT FUEL PUMP FAILED.  REPLACED RT CTR PUMP.  OPS CHECK AND LEAK CHECK RT CTR TANK PUMP, CHECKED GOOD.  REPLACED RT MAIN TANK INLET AND OUTLET FLOAT VALVES.  PERFORMED FUNCTIONAL TEST SCAVENGE SYSTEM (OKAY).  LT & RT FUEL TANKS INDICATIONS NORMAL.
